An associative operator on the lattice of varieties of inverse semigroups.
Semigroup forum, Tome 45 (1992) no. 3, pp. 288-301
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
variety of inverse semigroups, lattice of subvarieties, variety of semilattices, wreath products of semigroups, decidable equational theory, locally finite variety
@article{SF_1992__45_3_135193,
author = {D. Cowan},
title = {An associative operator on the lattice of varieties of inverse semigroups.},
journal = {Semigroup forum},
pages = {288--301},
year = {1992},
volume = {45},
number = {3},
zbl = {0782.20050},
url = {http://geodesic.mathdoc.fr/item/SF_1992__45_3_135193/}
}
D. Cowan. An associative operator on the lattice of varieties of inverse semigroups.. Semigroup forum, Tome 45 (1992) no. 3, pp. 288-301. http://geodesic.mathdoc.fr/item/SF_1992__45_3_135193/